# SDR SWAA042359

- Difficulty date: August 16, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 25,474 hours, 21,529 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 6567172
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT MLG FWD AND AFT STABILIZER FITTINGS CORRODED.  REMOVED AND REPLACED LT MLG FWD AND AFT STABILIZER FITTINGS PER MM.
